Welcome to Psychiatryai.com: Latest Evidence - RAISR4D

Estimated reading time for CME/CPD: 1 min

Acute Onset of Mood and Psychotic Symptoms After Rapid Discontinuation of a GLP-1 Agonist

AI Summary
  • Rapid discontinuation of a GLP-1 agonist precipitated acute onset of mood and psychotic symptoms in a reported patient.
  • Clinicians should monitor for emergent psychiatric symptoms and consider gradual tapering rather than abrupt cessation.
  • Case highlights need for psychiatric assessment, possible reintroduction or alternative management, and further research into mechanisms.
Summarise with AI (MRCPsych/FRANZCP)

Prim Care Companion CNS Disord. 2026 Oct 22;28(5):26cr04314. doi: 10.4088/PCC.26cr04314.

NO ABSTRACT

PMID:42945438 | DOI:10.4088/PCC.26cr04314

Document this CPD

Share Evidence Blueprint

QR Code

Save to Google Notes

Search Google Scholar

Save as PDF

⭐ My Revision List

close chatgpt icon
ChatGPT

Enter your request.

← →
RAISR4D CME/CPD Evidence Nodes
Swipe to navigate RAISR4D CME/CPD evidence nodes.
CME/CPD